# SDR NACA2025040700007

- Difficulty date: April 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE WEB CRACK STA663.75+3" LBL24.5+8" APPROXIMATE SIZE L0.375.  PERFORMED REPAIR AT STA 663.75+3, LBL 245.5+8 IAW  SRM 53-60-51 REPAIR 4.
